MAUDE Adverse Event Report: Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER

Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER
Model Number MC2VR01
Medical Device Problem Codes Failure to Capture (1081); Migration or Expulsion of Device (1395); Pacing Problem (1439); Under-Sensing (1661); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Codes Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Encephalopathy (1833); Renal Failure (2041); Cardiogenic Shock (2262); Respiratory Failure (2484); Cardiac Perforation (2513); Multiple Organ Dysfunction Syndrome (3261); Valvular Insufficiency/ Regurgitation (4449)
Type of Reportable Event Death
Event or Problem Description
It was reported that the leadless implantable pulse generator (ipg) dislodged and migrated at some point after the hospital discharge.The patient sent a transmission when setting up the home monitor and threshold was high.The physician brought the patient back into the clinic to interrogate the device where it was noted to be non-capture at max output and also non-sensing even at most sensitive setting.The patient was sent for a chest x-ray where it was found that the device had dislodged and migrated deep into the pulmonary artery.The patient was admitted and taken to the cath lab to attempt retrieval but, as it was being pulled back toward the pulmonic valve, the patient became unstable with a pericardial bleed, cardiac pause, and a code blue was called.An emergency sternotomy was performed. the device was not able to be removed and the patient was placed on ecmo and sent to the cardiac intensive care unit (icu).The patient was taken back to the operating room due to excessive blood output in their chest tubes and was found to have a tear in the atrium which was repaired and was sent back to the icu.The patient was weaned off of ecmo but due to multi-system organ dysfunction including encephalopathy, pulmonary valve insufficiency, cardiogenic shock, acute on chronic kidney disease and ventilator dependent respiratory failure, the family decided to transition the patient to comfort care and they expired later that day.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Micra¿ VR2
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50714579
Report Number9612164-2026-04525
Device Sequence Number16112255
Product Code PNJ
UDI-Device Identifier00763000078683
UDI-Public(01)00763000078683(17)270928
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMC2VR01
Device Catalogue NumberMC2VR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale